# SDR USAA2009070991769

- Difficulty date: June 22, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 62,990 hours, 28,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON LOWER SILL OF R-2 DOOR AT FR68 , -Y1732.  REPAIRED LOWER SILL OF R-2 DOOR AT FR68 , -Y1732 IAW SRM 53-41-14.
